# SDR QXEA2013040300742

- Difficulty date: April 3, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR LOWER FLANGE HAS BARE METAL AND FRETTING CORROSION BETWEEN STA YW 225 AND YW 245. BLENDED CORROSION IAW SRM 51-21-00-00-02, REV 12, CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801, PT 1, REV 8.  BLENDED AREAS FOUND TO BE WITHIN LIMITS IAW RD8/4-57-2069, ISSUE 1.
